Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the relationship between articular fluid and masturbating or ejaculation ?

HI DR i m 21 male actually i started masturbating since 15 and more than 1 every day but i reduced it for 2 times weekly and now my knees always feel pains when moving specially when i set down for long time and become to move i feel pain what i can do and one question what is relation ship between articular fluid and masturbating or ejaculation i m in faculty of medicin so i can understand you medically :)
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There is no relationship between joint fluid and masturbation. These are all myths that some people believe and spread wrong information. No studies have shown any such association. The pain in the knees can be due to overweight leading to early features of osteoarthritis which needs Orthopaedic consult as soon as possible. You need to lose weight if you are overweight. Don;t make masturbation a time pass affair to kill time. Do other things to keep busy, like pursuing hobbies.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor